# SDR CA981109048

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: PAA5741
- Condition: Chafed
- Location: Fuel Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HAND FUEL QUANTITY INDICATOR INTERMITTENTLY ROTATES CLOCKWISE.  FUEL PROBE REPLACED AT WS 115.9 AND WIRE REPAIRED BETWEEN CENTER TUBE AND THE TOP TERMINAL PROBE.
